# SDR SWIA201229159

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 24,473 hours, 20,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING, LEFT AND RIGHT OVERWING, SERVICE DOOR AND MAIN CABIN DOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6236)  RELAMPED EMERGENCY LIGHTS.
